# SDR 99ZZZX4006

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 2672232
- Condition: Cracked
- Location: Mlg
- Component: Parkerhanfin, 2670296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY IS CRACKED AT UP AND DOWN PORTS.  FATIGUE, OVERSTRESSED.
